# SDR YENA2022090500869

- Difficulty date: September 4, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 3,557 hours, 517 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Chip Detector
- Condition: False Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ETOPS GROUND VERIFICATION REQUIRED DUE TO CHIP DETECTION MSG ON ENG 2; ENG #2 GROUND VERIFICATION ACCOMPLISHED REF LOG PAGE 3521797, ITEM #1 (HIG POWER ASSURANCE TEST COMPLETED ALL ENG PARAMETERS NORMAL AND FAULTS NOT PRESENT. REF AMM 71-00-00-710-806A. ENG 2 OIL FILTER REEXAMINED AND NO DEFECTS FOUND. REF AMM 79-21-06.) FOR HIGH POWER ASSURANCE TEST. ALL OPS IS NORMAL. OK FOR CONT SERVICE.'
